# SDR R61A2019041027366

- Difficulty date: March 27, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 11,514 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III PAX CABIN FLOOR STRUCTURE LONGITUDINAL BEAM BETWEEN FRAM 86-89 @ RBL 12 IS CORRODED. REMOVED AND REPLACED BEAM.
